The Hilbert problem for generalized Q-holomorphic functions


Hizliyel S.

ZEITSCHRIFT FUR ANALYSIS UND IHRE ANWENDUNGEN, vol.25, no.4, pp.535-554, 2006 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 25 Issue: 4
  • Publication Date: 2006
  • Doi Number: 10.4171/zaa/1306
  • Journal Name: ZEITSCHRIFT FUR ANALYSIS UND IHRE ANWENDUNGEN
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.535-554

Abstract

In this work, we extended classical Hilbert boundary value problem to generalized Q-holomorphic functions by replacing the condition that the solution vanishes at infinity by that the solution has a finite order of growth at infinity.